Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 76, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 26, 2012, 1:03 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2012, 1:03 AM EDT (05:03 UTC)
- Expired
- Sep 26, 2012, 10:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
466 WHUS71 KBUF 260503 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 103 AM EDT WED SEP 26 2012 LOZ045-261315- /O.NEW.KBUF.SC.Y.0076.120926T0503Z-120926T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 103 AM EDT WED SEP 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
2 follow-up statements
516 WHUS71 KBUF 260816 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 416 AM EDT WED SEP 26 2012 LOZ045-261400- /O.CON.KBUF.SC.Y.0076.000000T0000Z-120926T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 416 AM EDT WED SEP 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
217 WHUS71 KBUF 261346 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 946 AM EDT WED SEP 26 2012 LOZ045-261500- /O.EXP.KBUF.SC.Y.0076.000000T0000Z-120926T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 946 AM EDT WED SEP 26 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 25, 9:44 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Sep 25, 9:44 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
944 PM EDT TUE SEP 25 2012
.SYNOPSIS...
HIGH PRESSURE THAT BROUGHT BROUGHT A FAIR AMOUNT OF SUNSHINE AND
MILD TEMPERATURES DURING THE AFTERNOON...WILL SLIDE OUT INTO THE
ATLANTIC TONIGHT. MEANWHILE...A COLD FRONT APPROACHING FROM THE
CENTRAL GREAT LAKES WILL BRING A CHANCE FOR SHOWERS LATE TONIGHT AND
WEDNESDAY. HIGH PRESSURE FOLLOWING THE FRONT WILL BRING A RETURN TO
DRY CONDITIONS ON THURSDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
HIGH PRESSURE MOVE FURTHER OUT INTO THE ATLANTIC TONIGHT AND
WEDNESDAY. AS THE HIGH SLIDES TO THE EAST...A COLD FRONT OVER THE
MIDWEST WILL MOVE TO THE EAST AND APPROACH LAKE ERIE LATE TONIGHT.
IR SATELLITE SHOWS AN AREA OF CLOUDS ASSOCIATED WITH AN UPPER
LEVEL DISTURBANCE AND A MODEST LOW LEVEL JET TO 40 KTS. INDEED THE
00Z BUFFALO SOUNDING SHOWS SOME ELEVATED CAPE BASED AT 800
MB...BUT THERE ARE SIGNIFICANT DRY AIR BENEATH THIS. THERE ARE
SOME SHOWERS ASSOCIATED WITH THIS FEATURE...BUT THEY ARE GENERALLY
ON THE LIGHT SIDE...STRUGGLING TO REACH THE GROUND IN SOME SPOTS.
THE NOSE OF THE WEAK LOW LEVEL JET IS SPARKING A FAST MOVING AREA
OF SHOWERS ACROSS CENTRAL NEW YORK. THESE INITIALLY STRUGGLED TO
REACH THE GROUND...BUT AS OF 900 PM...OBS SHOW AT LAST DSV HAS MANAGED
TO MEASURE. EXPECT THIS AREA TO CONTINUE TO QUICKLY LIFT TO THE
NORTHEAST...BRINGING A MARGINALLY MEASURABLE SHOWERS TO POINTS
EAST OF ROCHESTER...BUT SOUTHEAST OF WATERTOWN. THERE AS A LARGER
AREA OF LIGHT SHOWERS ACROSS WESTERN PENNSYLVANIA...WHICH WILL
CLIP THE SOUTHERN TIER LATE THIS EVENING.
12Z GUIDANCE HAS NOT HANDLED THIS TERRIBLY WELL...WITH THE GFS
WELL OVERDONE (AND SINCE BACKED OFF AS OF THE 18Z RUN). THE NAM
WAS TOO DRY...WITH THE RGEM NOT TOO BAD. OF THE AVAILABLE
MODELS...RECENT RUNS OF THE HRRR ARE DOING A BETTER JOB OF
INITIALIZING...AND SHOULD PROVE USEFUL OVERNIGHT. THIS WAVE IS
MOVING QUITE QUICKLY...AND AFTER IT EXITS...EXPECT THE CWA TO
MAINLY BE DRY FOR PART OF THE OVERNIGHT HOURS. IT IS INTERESTING
TO NOTE THE HRRR (WITH SUPPORT FROM THE RGEM) DEVELOP A LAKE
ENHANCED BAND OF SHOWERS TOWARD DAYBREAK IN A SSW FLOW. 850MB
TEMPERATURES ARE NOT COLD ENOUGH FOR PURE LAKE EFFECT RAIN
SHOWERS...BUT IT DOES APPEAR THE SLIGHTLY HIGHER TEMPERATURES AND
DEW POINTS ON LAKE ERIE WILL HELP SHOWERS DEVELOP JUST AHEAD OF
THE FRONT.
ON WEDNESDAY...THE COLD FRONT WILL PUSH ACROSS WESTERN AND
CENTRAL NEW YORK DURING THE AFTERNOON WHILE THE WAVE ALONG THE
FRONT TRACKS NORTH OF THE STATE. SINCE THE LOW LEVEL JET AND
DEEPER MOISTURE ARE FORECAST TO PUSH INTO EASTERN NEW YORK AND NEW
ENGLAND DURING THE AFTERNOON...THE STEADIEST PCPN SHOULD STAY TO
OUR EAST.
REGARDING TEMPERATURES...THE SOUTHERLY FLOW AHEAD OF THE FRONT WILL
KEEP CONDITIONS MILD TONIGHT...WITH READINGS EXPECTED TO RANGE FROM
THE MID 50S TO LOWER 60S. THE ANTICIPATED CLOUD COVER AND CHANCE FOR
SHOWERS WILL KEEP TEMPERATURES MAINLY IN THE 60S ON WEDNESDAY.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
THE UPSHOT FOR THIS PERIOD IS THAT WE WILL EXPERIENCE MAINLY DRY
WEATHER WITH TEMPERATURES AVERAGING WITHIN A COUPLE DEGREES OF
NORMAL. IN A COUPLE WORDS...VERY UNEVENTFUL.
LOOKING AT THE OVERALL PATTERN FOR THIS TIME FRAME...
A RELATIVELY FLAT SPLIT FLOW OVER THE LOWER 48 WILL UNDERGO
AMPLIFICATION DURING THIS PERIOD...AS A DEEP TROUGH WILL ONCE AGAIN
BECOME ESTABLISHED OVER THE GREAT LAKES. THE IMPETUS FOR THIS NEXT
PATTERN CHANGE WILL BE AN INNOCUOUS LOOKING SHORTWAVE THAT IS
CROSSING THE MACKENZIE RIVER VALLEY/GREAT SLAVE LAKE REGION. WHILE
THIS FEATURE IS STILL DIFFICULT TO DISCERN ON WV IMAGERY...GUIDANCE
HAS BEEN CONSISTENT WITH IDENTIFYING AND TRACKING THE BUNDLE OF
ENERGY ACROSS THE NORTHWEST TERRITORIES TO HUDSON BAY BY THURSDAY
WHERE IT WILL THEN DIVE SOUTH TOWARDS THE GREAT LAKES...CARVING OUT
THE NEXT TROUGH OVER EASTERN CANADA.
MEANWHILE AT THE SFC...HIGH PRESSURE OVER THE UPPER GREAT LAKES WILL
GRADUALLY BUILD ACROSS SOUTHERN ONTARIO TO NEW ENGLAND. AS THE
AFOREMENTIONED SHORTWAVE DIVES SOUTH TOWARDS THE GREAT LAKES REGION
TOWARDS THE END OF THIS TIME PERIOD...IT WILL START TO EXHIBIT
ITSELF AT THE SFC IN THE FORM OF AN INVERTED TROUGH OVER THE LOWER
LAKES. IT IS THIS FEATURE THAT MAY BRING A TOUCH OF 'WEATHER' TO OUR
FORECAST AREA. NOW FOR SOME DAY TO DAY DETAILS...
A SLOW MOVING SFC FRONTAL BOUNDARY WILL BE IN THE PROCESS OF EXITING
OUR FORECAST AREA WEDNESDAY EVENING WHILE SHOWERS WILL BE TAPERING
OFF FROM WEST TO EAST. DURING THE COURSE OF THE NIGHT...HIGH
PRESSURE OVER THE U.P. WILL SETTLE ACROSS THE REMAINDER OF THE GREAT
LAKES. WHILE THIS WILL HELP TO PUSH MUCH DRIER MID LEVEL AIR ACROSS
OUR REGION...A WEALTH OF LOW LEVEL MOISTURE SHOULD ONLY ALLOW FOR
PARTIAL CLEARING. IMPROVING CONDITIONS SOUTHEAST OF LAKE ONTARIO MAY
BE EVEN FURTHER DELAYED BECAUSE OF LAKE INSTABILITY THAT WILL SET UP
WITHIN THE COLD ADVECTION. H85 TEMPS ARE FORECAST TO DROP TO ARND 2C
OVERNIGHT...AND THIS WILL LEAD TO LICAPES OF UP TO 500 J/KG WITH A
CAP IN THE VCNTY OF 8-10K FT. WHILE THIS SHOULD ALLOW FOR SOME LAKE
DRIVEN CLOUDINESS TO DEVELOP...THERE WILL PROBABLY BE TOO MUCH MID
LEVEL DRY AIR TO SUPPORT MESOSCALE SHOWERS. TEMPERATURES WEDNESDAY
NIGHT WILL BE ABOUT 10 DEG F LOWER THAN THOSE FROM THE PREVIOUS
NIGHT AS MINS WILL BE IN THE 40S.
THE SFC HIGH WILL DRIFT ACROSS THE LOWER GREAT LAKES ON THURSDAY.
WHILE FAIR WEATHER IS EXPECTED...A FAIRLY STRONG SUBSIDENCE
INVERSION SHOULD LIMIT THE AMOUNT OF DIURNAL MIXING OF THE MID LEVEL
DRY AIR TO THE SFC. UNDER THIS CAP...STEEP LAPSE RATES >10C DEG/KM
SHOULD PROMOTE THE DEVELOPMENT OF STRATO-CU ('SELF DESTRUCT SUN')
WHICH MAY BE AIDED BY THE UPSLOPE NORTH TO NORTHWEST LOW LEVEL FLOW.
WILL GO HIGHER THAN GUIDANCE WITH THE CLOUD COVER...BUT WILL
COMPROMISE BY AIMING FOR PARTLY SUNNY SKIES. MAX TEMPS SHOULD BE
WITHIN A FEW DEGREES OF 60 F.
THURSDAY NIGHT WILL FEATURE DRY WEATHER AND SEASONABLY COOL
TEMPERATURES. THE QUESTION FOR THIS INDIVIDUAL PERIOD IS THE CLOUD
COVER. LEFTOVER DIURNAL CU WILL QUICKLY COLLAPSE/DISSIPATE DURING
THE EVENING...BUT MAY THEN POSSIBLY BEING REPLACED LATER AT NIGHT AS
ATLANTIC MOISTURE IS FORECAST TO ADVECT BACK ACROSS OUR SRN TIER
WITHIN THE CLOCKWISE CIRCULATION AROUND THE SFC HIGH. ANY SHOWERS
FROM THIS LOW LEVEL MOISTURE SHOULD REMAIN WELL TO OUR SOUTH.
A ROBUST SHORTWAVE WILL DIG SOUTH FROM JAMES BAY FRIDAY AND FRIDAY
NIGHT WHILE TROUGING IN THE MID LEVELS WILL FINALLY WORK ITS WAY TO
THE SFC. THE INVERTED SFC TROUGH OVER OUR FORECAST AREA WILL COMBINE
WITH THE RETURN FLOW FROM A SFC HIGH OVER NEW ENGLAND TO SEND A
SURGE OF ATLANTIC MOISTURE ACROSS CENTRAL AND EASTERN NEW YORK. THIS
WILL TRANSLATE INTO INCREASINGLY CLOUDY SKIES...AND POSSIBLY SOME
LIGHT SHOWERS...EAST OF THE GENESEE VALLEY/FINGER LAKES WHILE NICER
CONDITIONS WILL PERSIST OVER THE FAR WESTERN COUNTIES. AFTERNOON
TEMPS FRIDAY WILL BE IN THE LOW TO MID 60S WHILE OVERNIGHT LOWS WILL
AGAIN BE IN THE 40S.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
A REX BLOCK FOUND OVER EASTERN CANADA AND THE GREAT LAKES AT THE
START OF THIS PERIOD WILL EVENTUALLY BREAK DOWN AND GIVE WAY TO A
NEAR ZONAL FLOW ALONG THE U.S. CANADIAN BORDER. THIS WILL LEAD TO
MODERATING TEMPERATURES THAT WILL AVERAGE WELL ABOVE NORMAL BY THE
MIDDLE OF THE WEEK.
BEFORE THIS CAN ALL HAPPEN THOUGH...ANOMALOUSLY STRONG RIDGING OVER
THE NORTHERN PLAINS AND EASTERN QUEBEC SATURDAY AND SUNDAY WILL
CRADLE A CLOSED LOW IN THE VCNTY OF LAKE HURON. THIS SCENARIO WAS
ACCEPTED FROM THE ECMWF AND GEFS. THE OPERATIONAL GFS WAS STILL THE
OUTLIER IN ITS OVERALL H5 PATTERN DURING THIS PERIOD SO IT WAS
TOTALLY DISREGARDED WITH THIS PACKAGE.
CONTINUING...THE DIVERGENT UPPER LEVEL FLOW AROUND THE EAST SIDE OF
THE CLOSED LOW WILL FAVOR THE DEVELOPMENT OF A SFC LOW SOMEWHERE
ALONG THE MID ATLANTIC COAST. THE EASTERLY LOW LEVEL FLOW BETWEEN
THIS SFC LOW AND HIGH PRESSURE OVER THE CANADIAN MARITIMES WILL FEED
MORE ATLANTIC MOISTURE WESTWARD BACK ACROSS THE ADIRONDACKS TO
CENTRAL NEW YORK AND AT LEAST THE FINGER LAKES REGION. THIS IS ALSO
WHERE SOME SHOWER ACTIVITY COULD BE FOUND OVER THE WEEKEND...BUT
CONFIDENCE IN THIS SCENARIO IS NOT STRONG. FURTHER TO THE
WEST...MAINLY DRY WEATHER IS ANTICIPATED FOR THE WESTERN COUNTIES.
TEMPERATURES BOTH DAYS WILL GENERALLY REACH THE MID 60S.
AS WE PUSH OUT OF THE WEEKEND INTO THE FIRST PART OF THE NEW WORK
WEEK...A SHORTWAVE RIDGE AHEAD OF AN UPSTREAM 'KICKER' WILL DISLODGE
THE CLOSED LOW AND TEMPORARILY SET UP A ZONAL FLOW ACROSS THE GREAT
LAKES REGION. THE RISING HGTS WILL BE ACCOMPANIED BY MODERATING H85
TEMPS SO THAT FAIR WEATHER WILL RETURN TO THE ENTIRE REGION WITH
NEAR SFC TEMPS TRENDING UPWARDS TO ABV NORMAL LEVELS. FROM THIS
VANTAGE POINT...TUESDAY LOOKS LIKE IT COULD BE QUITE NICE INDEED.
LOOKING FURTHER AHEAD INTO THE SECOND HALF OF THE WEEK...SIGNIFICANT
RIDGING IN THE EAST SHOULD LEAD TO SEVERAL DAYS OF MILD (IF NOT
WARM) DAYS WITH PLENTY OF SUN. THERE IS A HIGH PROBABILITY THAT
TEMPS FOR THE SECOND HALF OF THE WEEK WILL AVERAGE WELL ABV NORMAL.
&&
.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
ALTHOUGH A SCATTERED SHOWERS WILL CLIP SOUTHERN PARTS OF WESTERN
NEW YORK...EXPECT THESE WILL BE ON THE LIGHT SIDE WITH VFR
CONDITIONS LIKELY THROUGH THIS EVENING. AFTER THIS...LOW LEVEL
MOISTURE WILL INCREASE AHEAD OF AN APPROACHING COLD FRONT...WHICH
SHOULD LOWER CIGS AT MOST SITES...MAINLY IN THE MVFR
CATEGORY...WITH THIS OCCURRING IN THE 06Z TO 12Z TIMEFRAME.
THE FRONT WILL SLOWLY CROSS FROM NW TO SE DURING THE DAY
WEDNESDAY...AND THIS MAY SPARK SHOWERS WITH ITS PASSAGE. THE SW
FLOW AHEAD OF THE FRONT WILL ALSO PICK UP ADDITIONAL MOISTURE OFF
THE LAKES...WHICH WILL LIKELY RESULT IN THE LOWEST CIGS...PERHAPS
A PERIOD OF IFR OR LOWER. EXPECT A MODEST IMPROVEMENT WITH THE
FRONTAL PASSAGE...WITH CIGS TRENDING UPWARDS TOWARD 00Z THURSDAY.
AN ISOLATED AFTERNOON THUNDERSTORM CANNOT BE RULED OUT...HOWEVER
TSTMS WILL LIKELY BE TO THE SOUTH AND EAST OF OUR TAF LOCATIONS.
OUTLOOK...
WEDNESDAY NIGHT...MVFR IMPROVING TO VFR.
THURSDAY THRU SUNDAY...MAINLY VFR.
&&
.MARINE...
HIGH PRESSURE HAS SLID FURTHER OFF THE NEW JERSEY COAST...ALLOWING
WINDS TO DIMINISH LATE THIS AFTERNOON. THIS HAS ALLOWED US TO DROP
THE SMALL CRAFT ADVISORY ON ALL OF OUR WATERS. EXPECT WIND AND WAVES TO
REMAIN BELOW SCA CONDITIONS ON WEDNESDAY.
A NORTHWEST FLOW OF COOLER AIR BEHIND THE FRONT MAY CAUSE WAVES TO
BUILD TO NEAR SCA CRITERIA FOR AWHILE WEDNESDAY NIGHT...BEFORE THE
GRADIENT RELAXES AS HIGH PRESSURE BUILDS EAST ACROSS THE LAKES
DURING THE SECOND HALF OF THE NIGHT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.
&&
SYNOPSIS...TJP
NEAR TERM...APFFEL/TJP
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...APFFEL
MARINE...APFFEL/TJPHazardous weather outlook, Sep 25, 5:20 AM EDT, 19 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 520 AM EDT TUE SEP 25 2012 LEZ020-LOZ030-NYZ001>008-010>014-019>021-085-260930- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-NIAGARA- ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 520 AM EDT TUE SEP 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO...WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042>045-062>065-SLZ022-024-260930- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 520 AM EDT TUE SEP 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.